MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW BIASED ANGLE 7.5 X 80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW BIASED ANGLE 7.5 X 80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482387580
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised three days post-operatively to address a tulip head disengagement from a xia 3 biased angle polyaxial screw.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW BIASED ANGLE 7.5 X 80MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
SZ   2300
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16062256
Report Number3005525032-2022-00021
Device Sequence Number6704983
Product Code NKB
UDI-Device Identifier07613252020264
UDI-Public07613252020264
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482387580
Device Catalogue Number482387580
Device Lot NumberA94903
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2022
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexFemale
Patient Weight39 KG